Woozy feelings

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 11/20/2008 6:56 PM (GMT -6)   
Anyone else have problems with a kind of woozy head feeling.

Anything to combat it ?

I'm beginning to seriously wonder if I have more than Lyme Disease as I've been on the anitibiotics for going on two weeks. Apart from a couple days and hours of reprieve, I can't tell if I'm making progress. I can't be herxing constantlly can I?

seeingstars
Regular Member


Date Joined Apr 2008
Total Posts : 266
   Posted 11/20/2008 7:02 PM (GMT -6)   
what drugs are you taking?

hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 11/20/2008 7:09 PM (GMT -6)   
biaxin and doxy

seeingstars
Regular Member


Date Joined Apr 2008
Total Posts : 266
   Posted 11/20/2008 7:18 PM (GMT -6)   
I've been on doxy for about 8mo and also on iv rocephin and just started biaxin about 10 days ago. My head feels swollen with no pain tho. I am lovin this biaxin even tho it is kicking my butt.

I have had horrible headaches for months without a break. So I don't know if my swollen/numb feeling head is your woozy but I have faith that it will pass soon. Some people I think would say take selenium but I think that's for brain fog. I don't know if that's your woozy.

I'll be watching this thread to see what others offer. Maybe I should try something other than just waiting for it to pass?

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4395
   Posted 11/20/2008 8:10 PM (GMT -6)   
Lyme symptoms can take longer than 2 weeks to clear up...I'd ask your LLMD about this symptom. Did the woozy feeling start before or after starting treatment? If after, then it could even be a side-effect of the meds (ask your pharmacist; they know more about drug interactions and side-effects than most MD's).

Good luck,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G-J Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Vitamin B12 Shots, Heparin (to flush PICC line).


hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 11/20/2008 9:26 PM (GMT -6)   
What happened was I was taken off doxy due to extreme fatigue and nausea. During this time, I devleoped these problems with wooziness. Meaning I feel dizzy, my head feels like there's pressure in the sinus area.

It went away after getting on doryx and biaxin. But then I got food poisoning.

So I stopped all meds. Got dizzier and dizzier and dizzier.

Started up again w/ ABX. Gradually felt a little clearer. But there are good and bad days. And the bad days remind me of how very sick I am and that I don't seem to be getting well anytime soon.

By wooziness, I just mean pressure in the sinus area that feels tingly and also no short term memory. But I feel ok otherwise! I think wooziness is the worst symtom I have.

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4395
   Posted 11/21/2008 3:50 AM (GMT -6)   
Are you taking good quality probiotics? I'm wondering if yeast is causing this...
Could be the Lyme itself though... Best to discuss with your LLMD...
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G-J Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Vitamin B12 Shots, Heparin (to flush PICC line).


Jeminij
Veteran Member


Date Joined Dec 2005
Total Posts : 1335
   Posted 11/21/2008 8:24 AM (GMT -6)   
Feeling woozy is completely normal with lyme. Depending on how long you have had lyme can determine how long you will stay on meds. 2 weeks isn't much time at all even with early lyme. You can herx for long periods of time. I know most say it is a 4 week cycle, but at my worst, it was not that way. It felt like a constant herx that just didn't go away (it took months and months for any improvement). Most rule of thumb is that you will feel worse once you start the meds before you notice any improvement. Just hang in there. Sounds like you are on the right track.

woodswalker
Regular Member


Date Joined Oct 2008
Total Posts : 99
   Posted 11/21/2008 10:20 AM (GMT -6)   
My doctor told me that the dizziness -- or woozy feeling may be Babesia. I would suggest a test since co-infections are very common with Lyme.
9/28/08 - 11/8/08 100mg Doxy b.i.d. 42 days
11/5/08 - 11/20/08 Salt/C, grapefruit seed extract, COQ10, anti-inflammatory herbs with cat's claw & omega 3.
11/20/08 -> reduced Salt/C, omega 3, Acidolphilus and Saccharomyces(friendly yeast),low carb, no wheat, no alcohol, no yeast, no caffeine, no sugar.
Ceftin 500mg, 2x per day; Plaquenil 200mg, 2x per day; Mepron 750mg, 2x per day; Zithromax 500mg, 1x per day.


hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 2/11/2009 9:05 PM (GMT -6)   
Hi, I'm reposting because incredibly I googled it and I guess since I wrote it, it came back in the same terms I wrote.

I still am having this problem only now I'm dizzy. I ddin't have it very much in Dec. and Jan.

But Feb...has been hard.

Any ideas...four or five months in.

phsinvent
Veteran Member


Date Joined Aug 2006
Total Posts : 1155
   Posted 2/12/2009 1:17 AM (GMT -6)   
I'd have to say that this is some type of die-off. Maybe lyme but very well could be babesia. I do remember back years ago throughout my treatment that I did get dizzy or clumbsy tipsy drunk feeling from time to time throughout the day. And just like you, it wasn't everyday. And i had the strange sensations in the sinuses, and some pains behind the eyes. Gosh, thinking back, which of my 70 symptoms didn't get exaggerated due to herxing.
 
If you notice it more every 3rd or 4th day then this may be babesia you are affecting. Doxy and biaxin both affect babesia so it would all make sense. They are not the big babesia meds but they do have an minimal effect on it and if you do have babesia hiding within your body, it doesn't like it either.
 
Your extreme fatigue does sound more like a herx to me back when you first started doxy. I did a year of doxy before i found biaxin. And even after a year of doxy. The first week or two of biaxin, i was sooooooooooooooooooo tired. It was a herx though, that fatigue eventually wore off after a few months.
 
The only med that i can honestly say had a dizzy/drunk/clumbsy side effect was Minocycline. I just didn't feel right on it. I felt it just about everyday and it wasn't a full blown vertigo but a very mild annoying case of it.
 
As far as yeast are concerned. Acidophilus really has nothing to do with friendly bacteria numbers throughout your body(head/sinues). Acidophilus only replenshes the good bacteria into your stomach, intestines and colon. It can replenish in your throat also if you take chewable acidophilus.

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 2/12/2009 5:47 PM (GMT -6)   
Did you test your blood pressure? I was very dizzy but once I got my blood pressure under control I felt much better

IH8Ticks
Regular Member


Date Joined Jan 2009
Total Posts : 296
   Posted 2/12/2009 6:27 PM (GMT -6)   
I guess it depends on what you mean by wooziness. If you mean lightheadedness, it could be a blood pressure problem. My blood pressure drops when I feel sick, and I have to lie down. I have to be on a high sodium diet to keep my blood pressure up. Ear and sinus pain can make me feel dizzy. I can also feel fuzzy headed and "out of it". All of these symptoms go away when I'm on the right antibiotics.

hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 2/12/2009 9:00 PM (GMT -6)   
This is interesting as I have naturally low blood pressure -- I mean pre-Lyme, so it could very well be that. Exercise is very helpful to me. So it could very well be. Glad to know that there's a remedy for folks! That gives me hope and I'm finding hope is a great thing and a neccessary thing for not only Lyme but everything.

Thanks everyone! You are all awesome folks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 28, 2017 3:06 PM (GMT -6)
There are a total of 2,832,229 posts in 310,873 threads.
View Active Threads


Who's Online
This forum has 152922 registered members. Please welcome our newest member, Obbie662.
488 Guest(s), 16 Registered Member(s) are currently online.  Details
George_, bcarb101, soykitten, sylknmyst, running wild, Scaredy Cat, Girlie, davidgraham5, Denver1, BillyBob@388, Drummer10, VSingh, PeachFuzz, ks1905, ShinytopPC, Vaultfox


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer